Alert archive / Minnesota / Beach Hazards Statements in 2016

Beach Hazards Statement 6, NWS Duluth, MN

July 11, 2016Douglas County, Wisconsin; Carlton County, Saint Louis County, Minnesota

NWS Duluth, MN issued this beach hazards statement at Jul 11, 2016, 4:10 AM CDT for Douglas County, Wisconsin; Carlton County, Saint Louis County, Minnesota. It took effect at Jul 11, 2016, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2016, 4:10 AM CDT (09:10 UTC)
In effect from
Jul 11, 2016, 10:00 AM CDT
Expired
Jul 11, 2016, 6:20 PM CDT
In force
8 hr
Issued by
NWS Duluth, MN

Counties Carlton County, MN, Saint Louis County, MN, Douglas County, WI

The radar

The Duluth radar (KDLH), 11 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 9.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
408 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

932 
WHUS43 KDLH 110910
CFWDLH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
410 AM CDT MON JUL 11 2016

MNZ037-WIZ001-120100-
/O.NEW.KDLH.BH.S.0006.160711T1500Z-160712T0100Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-
INCLUDING THE BEACHES OF...DULUTH...SUPERIOR...
AND PARK POINT BEACH
410 AM CDT MON JUL 11 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM CDT THIS MORNING
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A BEACH HAZARDS
STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM
10 AM CDT THIS MORNING THROUGH THIS EVENING. 

* LOCATION...PARK POINT BEACH

* DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE 
  SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP 
  CURRENTS.

* HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS 
  SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A 
  SWIMMER QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS...
NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND
NEAR RIVER MOUTHS.

FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT
WWW.WEATHER.GOV/DULUTH

&&

$$
3 follow-up statements
439 
WHUS43 KDLH 111446
CFWDLH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
946 AM CDT MON JUL 11 2016

DEFAULT OVERVIEW SECTION
MNZ037-WIZ001-120100-
/O.CON.KDLH.BH.S.0006.160711T1500Z-160712T0100Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-
INCLUDING THE BEACHES OF...DULUTH...SUPERIOR...
AND PARK POINT BEACH
946 AM CDT MON JUL 11 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* LOCATION...PARK POINT BEACH

* DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE 
  SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP 
  CURRENTS. 

* HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS 
  SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A 
  SWIMMER QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS...
NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND
NEAR RIVER MOUTHS.

FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT
WWW.WEATHER.GOV/DULUTH

&&

$$
194 
WHUS43 KDLH 112032
CFWDLH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
332 PM CDT MON JUL 11 2016

DEFAULT OVERVIEW SECTION
MNZ037-WIZ001-120100-
/O.CON.KDLH.BH.S.0006.000000T0000Z-160712T0100Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-
INCLUDING THE BEACHES OF...DULUTH...SUPERIOR...
AND PARK POINT BEACH
332 PM CDT MON JUL 11 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* LOCATION...PARK POINT BEACH

* DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE 
  SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP 
  CURRENTS. 

* HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS 
  SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A 
  SWIMMER QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS...
NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND
NEAR RIVER MOUTHS.

FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT
WWW.WEATHER.GOV/DULUTH

&&

$$
525 
WHUS43 KDLH 112320
CFWDLH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
620 PM CDT MON JUL 11 2016

DEFAULT OVERVIEW SECTION
MNZ037-WIZ001-120030-
/O.CAN.KDLH.BH.S.0006.000000T0000Z-160712T0100Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-
INCLUDING THE BEACHES OF...DULUTH...SUPERIOR...
AND PARK POINT BEACH
620 PM CDT MON JUL 11 2016

...BEACH HAZARDS STATEMENT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE BEACH
HAZARDS STATEMENT. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this beach hazards statement went out at Jul 11, 2:39 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 11, 2:39 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
239 AM CDT MON JUL 11 2016

.SHORT TERM...(Today through Tuesday)
Issued at 201 AM CDT Mon Jul 11 2016

Large line of storms will be entering our western zones around 3
am. This line of storms has a history of producing damaging winds
greater than 70 mph. The best chance of severe of damaging winds
will be south of U. S. Highway 2 in area of extreme instability and
moisture gradient aided by inflow winds of 45 to 50 knots.

.LONG TERM...(Tuesday night through Sunday)
Issued at 239 AM CDT Mon Jul 11 2016

A return to seasonable conditions mid to late week, then a warming
trend into the weekend. A few chances for rain showers in the
northwest flow pattern that develops, with a low chance for
thunderstorms over the weekend.

On the synoptic scale the mature low over southern Manitoba Tuesday
night will lift northeast towards Hudson Bay and weaken, partially
due to a mid-level ridge over the lower Great Lakes into New
England. To the west zonal flow will give way to weak ridge
developing over the Rockies late-week, gradually sliding eastward
into the northern Plains over the weekend as a weak shortwave
trough moves in across southern British Columbia. This will result
in a northwest flow pattern aloft through the rest of the work week.
In this northwest flow pattern a few weak clipper-like disturbances
are expected to result in a chance of showers across northern
Minnesota Wednesday, expanding into northwest Wisconsin Thursday. On
Friday an area of high pressure builds across the upper Mississippi
river valley, moving east towards the lower Great Lakes on Saturday.
As that high moves to the east and a weak mid-level ridge builds in
temperatures will warm to above normal, with a chance for showers
and few thunderstorms through the week associated with both a weak
warm front lifting northeast into the region as a series of weak mid-
level shortwave troughs behind the ridge axis.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1230 AM CDT Mon Jul 11 2016

Confidence has increased for timing on convection, at least within
the first 12 hours of this TAF period. Strong low level warm/moist
advection regime that is driving large MCS moving into the eastern
Dakotas will continue to translate eastward overnight.  This should
allow the MCS to move into the KINL/KBRD/KHIB areas between 09-12z,
and then a few hours later in KDLH and KHYR with MVFR/IFR conditions
for a short time. MCS will likely be weakening as it outruns the
best instability axis, but we have included variable winds from 35-
45 kt with the MCS passage as the well-developed cold pool and meso-
high/wake low potential. Atmosphere will likely take 6-9 hours to
recover thereafter, but strong southerly flow in advance of
approaching wave/surface low/cold front should eventually allow for
sufficient destabilization and redevelopment of more strong/severe
TStorms the last 6-7 hours of this TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  86  66  82  62 /  80  80  10  10
INL  87  64  80  61 /  70  70  30  40
BRD  87  65  84  63 /  90  70  10   0
HYR  87  71  85  63 /  40  70  20  10
ASX  90  70  85  64 /  40  60  20  10

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...clc
LONG TERM...JJM
AVIATION...JJM
Hazardous weather outlook, Jul 11, 4:10 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
410 AM CDT MON JUL 11 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-120945-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
410 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS WILL IMPACT THE ENTIRE
NORTHLAND TODAY AND TONIGHT...WITH THE STRONGEST STORMS CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL.

STRONG NORTHEAST WINDS WILL INCREASE THE THREAT OF RIP
CURRENTS...MAINLY IN THE DULUTH ENTRY AFFECTING THE PARK POINT
BEACH IN DULUTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST WISCONSIN ON
TUESDAY...WITH A FEW STRONG STORMS POSSIBLE.

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY.

LSZ121-140>148-120945-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
410 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS ACROSS WESTERN LAKE SUPERIOR TODAY WILL RESULT IN
BUILDING WAVES...MAINLY AT THE HEAD OF THE LAKE. SEE THE LATEST
MARINE WEATHER MESSAGE FOR DETAILS ON A SMALL CRAFT ADVISORY IN
EFFECT.

MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY AND WEDNESDAY SOUTH-SOUTHWEST WINDS WILL INCREASE...POSSIBLY
RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

JJM

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 11, 3:54 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
354 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             BRAINERD                46.36N 94.20W
07/11/2016  E0.88 INCH       CROW WING          MN   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL AT TIME OF REPORT.

&&

JJM
Local storm report, Jul 11, 3:55 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
355 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     TSTM WND GST     3 WNW WOODROW           46.40N 94.13W
07/11/2016  M51 MPH          CROW WING          MN   ASOS

            ASOS STATION BRAINERD AIRPORT /BRD/.

&&

KLH
Local storm report, Jul 11, 3:57 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
357 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 AM     HAIL             2 WNW BREEZY POINT      46.62N 94.26W
07/11/2016  E0.75 INCH       CROW WING          MN   PUBLIC

            REPORTED VIA MPING.

&&

JJM
Local storm report, Jul 11, 4:02 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
402 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 AM     HAIL             1 ESE IRONTON           46.48N 93.98W
07/11/2016  E1.50 INCH       CROW WING          MN   TRAINED SPOTTER

            .

0358 AM     HAIL             1 S CROSBY              46.48N 93.96W
07/11/2016  E1.00 INCH       CROW WING          MN   TRAINED SPOTTER

            .

&&

KLH

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:49 AM CDTSpecial Weather StatementDLHBurnett, Douglas56 min
Jul 11, 5:49 AM CDTSpecial Weather StatementDLHBayfield, Burnett, Douglas, Washburn56 min
Jul 11, 6:57 AM CDTSpecial Weather StatementDLHSawyer18 min
Jul 11, 6:59 AM CDTSpecial Weather StatementDLHAshland31 min
Jul 11, 7:29 AM CDTSpecial Weather StatementDLHAshland31 min
Jul 11, 11:43 AM CDTSpecial Weather StatementDLHBurnett32 min
Jul 11, 12:16 PM CDTSpecial Weather StatementDLHBurnett, Douglas44 min
Jul 11, 1:15 PM CDTSpecial Weather StatementDLHBayfield45 min
Jul 11, 1:53 PM CDTSpecial Weather StatementDLHBurnett37 min
Jul 11, 2:26 PM CDTSevere Thunderstorm WarningDLHBurnett49 min
Jul 11, 4:36 PM CDTSpecial Weather StatementDLHDouglas24 min
Jul 11, 5:00 PM CDTSpecial Weather StatementDLHDouglas45 min
Jul 11, 5:10 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas50 min
Jul 11, 5:21 PM CDTSevere Thunderstorm WarningDLHBurnett54 min
Jul 11, 5:32 PM CDTAreal Flood AdvisoryDLHDouglas3 hr
Jul 11, 5:46 PM CDTTornado WarningDLHBurnett29 min
Jul 11, 5:57 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Douglas48 min
Jul 11, 6:15 PM CDTSpecial Weather StatementDLHBurnett30 min
Jul 11, 6:17 PM CDTSpecial Weather StatementDLHWashburn28 min
Jul 11, 6:43 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron47 min
Jul 11, 6:54 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Sawyer51 min
Jul 11, 2:57 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing63 min
Jul 11, 3:28 AM CDTSmall Craft AdvisoryDLH19 hr
Jul 11, 3:44 AM CDTSevere Thunderstorm WarningDLHCass, Itasca46 min
Jul 11, 3:58 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Crow Wing, Itasca, Pine, Saint Louis47 min
Jul 11, 4:18 AM CDTSpecial Weather StatementDLHAitkin, Carlton, Pine57 min
Jul 11, 9:59 AM CDTSpecial Weather StatementDLHCrow Wing31 min
Jul 11, 1:16 PM CDTSpecial Weather StatementDLHPine44 min
Jul 11, 1:44 PM CDTSpecial Weather StatementDLHCrow Wing31 min
Jul 11, 2:16 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing29 min
Jul 11, 2:26 PM CDTSpecial Weather StatementDLHPine34 min
Jul 11, 2:43 PM CDTSpecial Weather StatementDLHAitkin32 min
Jul 11, 2:46 PM CDTSpecial Weather StatementDLHCrow Wing14 min
Jul 11, 3:07 PM CDTAreal Flood AdvisoryDLHAitkin, Cass, Crow Wing113 min
Jul 11, 3:14 PM CDTSevere Thunderstorm WarningDLHPine46 min
Jul 11, 3:20 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing10 min
Jul 11, 3:36 PM CDTSpecial Weather StatementDLHAitkin9 min
Jul 11, 3:49 PM CDTSpecial Weather StatementDLHCarlton26 min
Jul 11, 3:50 PM CDTSpecial Weather StatementDLHCarlton25 min
Jul 11, 3:54 PM CDTSpecial Weather StatementDLHAitkin51 min
Jul 11, 3:56 PM CDTSpecial Weather StatementDLHAitkin, Crow Wing34 min
Jul 11, 4:44 PM CDTFlash Flood WarningDLHCass, Crow Wing6 hr
Jul 11, 4:48 PM CDTFlash Flood WarningDLHAitkin, Carlton, Pine6 hr
Jul 11, 4:55 PM CDTAreal Flood AdvisoryDLHPine3 hr
Jul 11, 6:29 PM CDTFlash Flood Warning EmergencyDLHAitkin, Pine5 hr
Jul 11, 6:47 PM CDTFlash Flood WarningDLHAitkin, Crow Wing4 hr
Jul 11, 6:47 PM CDTSpecial Marine WarningDLH43 min

Nearby

Beach Hazards Statements in Minnesota, 2016Beach Hazards Statements in Wisconsin, 2016Every beach hazards statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.